# SDR FDEA201508082516

- Difficulty date: August 8, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 478 hours, 10,154 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512504
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FLAP SIDE, INBD FLAP OTBD HINGE, OTBD PIVOT HOLE BORE FOUND CORROSIONS.  CORROSION REWORKED & FOUND EXCEEDED LIMIT IAW CMM 57-52-03.  EXISTING DIAMETER = 1.256", FINAL DIAMETER =1.260", MAXIMUM ALLOWABLE DIAMETER =1.220".  REPAIR ACCOMPLISHED IAW EA 1-5750-T0319472 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
